A new study finds some IV iron supplements may carry a higher than normal risk of anaphylaxis reactions.
Tag Archives: Feraheme
The FDA is warning of fatal allergic reactions connected to the use of the anemia drug Feraheme.
A batch of anemia, drugs known as Ferahame, have been recalled in Switzerland following the death of at least one patient and several reports involving hypersensitivity reactions.
More Top Stories
A ProPublica report reveals that Philips officials hid thousands of reports of problems with sound abatement foam used in millions of CPAP machines, failing to recall the devices for more than a decade after receiving the first complaints.
A Suboxone lawsuit claims the opioid addiction treatment's dental side effects can lead to severe tooth damage and decay.
The FDA is requiring new label warnings to alert patients and doctors to the risk of Ozempic intestinal blockage side effects.